Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 12 April 2013

MOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERS

Z.A. Al-Saiary1 & A. A. Jamjoom1

Journal of Mathematics and Statistics, Volume 9, Issue 1, pp. 51–61 · doi.org/10.3844/jmssp.2013.51.61

7,040 accesses4,436 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

There are some distributions with no simple closed form for distribution functions such as the Normal and Gamma distributions. This will be the problem if we want to find moments of nonidentical order statistics in the presence of Gamma and Normal outliers observations. We used the idea of approximating Normal and Gamma distributions with Burr type XII distribution. We get single moments for order statistics from sample of independent nonidentically distributed Burr XII random variables that contains p-outlier from Normal or Gamma distributions. Approximating these distributions with Burr XII distribution and then we compared the results by previous method.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Saiary, Z. & Jamjoom, A. A. (2013). MOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERS. Journal of Mathematics and Statistics, 9(1), 51–61. https://doi.org/10.3844/jmssp.2013.51.61

Licence
© Science Publications
Issue
Volume 9, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
MOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERSJournal of Mathematics and Statistics · Volume 9, Issue 1 · pp. 51–61 · © Science PublicationsDownload